Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

4 Publikationen

2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1589471
The Cauchy problem and the martingale problem for integro-differential operators with non-smooth kernels
Abels H, Kaßmann M (2009)
Osaka journal of mathematics 46(3): 661-683.
PUB | WoS
 
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1619161
Construction of diffusions on configuration spaces
Ma Z-M, Röckner M (2000)
Osaka Journal of Mathematics 37(2): 273-314.
PUB | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1626150
Convergence of operators semigroups generated by elliptic operators
Röckner M, Zhang TS (1997)
Osaka Journal of Mathematics 34(4): 923-932.
PUB | WoS
 
1995 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1628636
Mehler formula and capacities for inifinite dimensional Ornstein-Uhlenbeck processes with General linear drift
Bogachev VI, Röckner M (1995)
Osaka Journal of Mathematics 32(2): 237-274.
PUB | WoS
 

Filter und Suchbegriffe

issn=0030-6126

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung